CSpace
A mean-curvature flow along a Kahler-Ricci flow
Han, Xiaoli; Li, Jiayu; Zhao, Liang
2018
Source PublicationINTERNATIONAL JOURNAL OF MATHEMATICS
Volume29Issue:1
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34061
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Han, Xiaoli,Li, Jiayu,Zhao, Liang. A mean-curvature flow along a Kahler-Ricci flow[J]. INTERNATIONAL JOURNAL OF MATHEMATICS,2018,29(1).
APA Han, Xiaoli,Li, Jiayu,&Zhao, Liang.(2018).A mean-curvature flow along a Kahler-Ricci flow.INTERNATIONAL JOURNAL OF MATHEMATICS,29(1).
MLA Han, Xiaoli,et al."A mean-curvature flow along a Kahler-Ricci flow".INTERNATIONAL JOURNAL OF MATHEMATICS 29.1(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han, Xiaoli]'s Articles
[Li, Jiayu]'s Articles
[Zhao, Liang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han, Xiaoli]'s Articles
[Li, Jiayu]'s Articles
[Zhao, Liang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han, Xiaoli]'s Articles
[Li, Jiayu]'s Articles
[Zhao, Liang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.